# SDR CALA2022030700604

- Difficulty date: March 7, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737-800
- Aircraft serial: 30803
- Aircraft time: 61,499 hours, 21,912 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: NA
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA STA 986.5 RBL 4" FLOOR BEAM  UPPER SURFACE CORROSION (REF AAR NR 9641538) REMOVED EXISTING REPAIR AT MAIN CABIN AFT WET AREA STA 986.5 FLOOR BEAM AS PER B737-800 SRM 51-40-02 AND EC/RA #5320-02466. INSTALLED NEW T-CHORD AT MAIN CABIN AFT WET AREA STA 986.5 AS PER B737-800 SRM 53-70-51-2R-4 AND EC/RA 5320-02466 ADD
